Table of Contents
Textures and Microstructures
Volume 14–18
http://dx.doi.org/10.1155/TSM.14-18.1121

A Regular Form of the Schmid Law. Application to the Ambiguity Problem

Institut de Mécanique de Grenoble, B.P. 53 X, Grenoble cédex 38041, France

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mayeul Arminjon, “A Regular Form of the Schmid Law. Application to the Ambiguity Problem,” Textures and Microstructures, vol. 14, pp. 1121-1128, 1991. https://doi.org/10.1155/TSM.14-18.1121.